# SDR DALA2017101607548

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 33,483 hours, 19,647 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Adjuster
- Condition: Corroded
- Location: Nr 7 Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT INBD PROGRAMING TRACK ADJUSTER EYE BOLT LOCK NUTS ARE BADLY CORRODED.  REMOVED AND REPLACED THE SLAT TRACK ADJUSTER ASSY IAW AMM 27-81-13.  ADJUSTED THE SLAT AUX TRACK ADJUSTER ASSY IAW AMM 27-81-02. AND PERFORMED SATISFACTORY OPS TEST IAW AMM 27-81.
